# SDR CA130318015

- Difficulty date: March 16, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 68,487 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Feeder Cable
- Condition: Failed
- Location: Nr 1 Generator
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON DEPARTURE, CREW IMMEDIATELY LOST POWER FROM THE NR 1 GENERATOR.  ECAM RESET WAS CARRIED WITH NO FIX.  APU WAS STARTED TO SUPPLEMENT ELECTRICAL POWER. CREW ELECTED TO RETURN WERE A AN OVERWEIGHT LANDING WAS CARRIED OUT. DUTY PILOT WAS ADVISED.  FEEDER CABLE HARNESS REPLACED, WP:10563, PYLON CONNECTOR 400VC INSTALLED AND CONNECTED AT PYLON DISCONNECT TERMINAL BLOCK, WP:784230.  OPS TEST OF ELECTRICAL POWER GENERATION AND DISTRIBUTION SYS PERFORMED.  TEST OK. SYSTEM CONSIDERED SERVICEABLE.
